# SDR DALA2021083005111

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 68,861 hours, 25,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 R-2 DOOR GIRT BAR P/N IS NOT EFFECTIVE. CORRECTIVE ACTION: REMOVED AND REPLACED R-3 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR AND PERFORMED ADJUSTMENT AND TEST IAW B-757 AMDS T/C. (1924658)
